# SDR UIEA2020062301340

- Difficulty date: June 22, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,713 hours, 11,764 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591B
- Part serial: 4259
- Condition: Warning Message
- Location: Fwd E/E Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING EXHAUST FAN EICAS MESSAGE DISPLAYED.   REMOVED AND REPLACED THE FWD EQUIPMENT COOLING EXHAUST FAN AND OPS CHECKED GOOD. EICAS MESSAGE ERASED.
